Skip to main content

Research Repository

Advanced Search

Newforms and Spectral Multiplicity for Γ0(9)

Strömberg, F.


F. Strömberg


Strömberg, F. (2012). Newforms and Spectral Multiplicity for Γ0(9). Proceedings of the London Mathematical Society, 105(2), 281-310.

Journal Article Type Article
Publication Date 2012
Deposit Date Feb 13, 2013
Journal Proceedings of the London Mathematical Society
Print ISSN 0024-6115
Electronic ISSN 1460-244X
Publisher Wiley
Peer Reviewed Peer Reviewed
Volume 105
Issue 2
Pages 281-310

Downloadable Citations